# SDR CALA2016081195630

- Difficulty date: June 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,246 hours, 27,439 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL EPSU FAILED LIGHT CHECK.   REPLACED THE EPSU, OPS CHECKED GOOD.
